Dupont, C. and B. Vallette: Brown's moduli spaces of curves and the gravity operad. In: Geometry & Topology 21, 5, 2811-2850 (2017).
doi: 10.2140/gt.2017.21.2811
url: http://dx.doi.org/10.2140/gt.2017.21.2811
url: https://arxiv.org/abs/1509.08840
Vallette, B.: Algebra + homotopy = operad. In: Symplectic, poisson, and noncommutative geometry. (Eds.) Eguchi, T.; Eliashberg, Y.; Maeda, Y. Mathematical Sciences Research Institute publications 62. Cambridge University Press, Cambridge (2014) 229-290.
url: http://arxiv.org/abs/1202.3245
Dotsenko, V. and B. Vallette: Higher Koszul duality for associative algebras. In: Glasgow Mathematical Journal 55, A, 55-74 (2013).
doi: 10.1017/S0017089513000505
url: http://arxiv.org/pdf/1201.6509.pdf
url: http://journals.cambridge.org/download.php?file=%2FGMJ%2FGMJ55_A%2FS0017089513000505a.pdf&code=92de9533c1cf244b968140bc4db80943
Dotsenko, V., S. Shadrin and B. Vallette: Givental group action on topological field theories and homotopy Batalin-Vilkovisky algebras. In: Advances in Mathematics 236, 224-256 (2013).
doi: 10.1016/j.aim.2013.01.003
url: http://arxiv.org/pdf/1112.1432.pdf
Drummond-Cole, G. C. and B. Vallette: The minimal model for the Batalin-Vilkovisky operad. In: Selecta Mathematica, New Series 19, 1-47 (2013).
doi: 10.1007/s00029-012-0098-y
url: http://arxiv.org/pdf/1105.2008.pdf
url: http://download.springer.com/static/pdf/890/art%253A10.1007%252Fs00029-012-0098-y.pdf?auth66=1397040939_93a69a8a834d9514d8464227d8e39660&ext=.pdf
Loday, J.-L. and B. Vallette: Algebraic operads. Grundlehren der mathematischen Wissenschaften 346. Springer, Berlin [et al.] (2012) XXIV, 634 S. p.
doi: 10.1007/978-3-642-30362-3
url: http://math.unice.fr/~brunov/Operades.html
url: http://link.springer.com/book/10.1007/978-3-642-30362-3/page/1
Merkulov, S. and B. Vallette: Deformation theory of representations of prop(erad)s II. In: Journal für die Reine und Angewandte Mathematik 636, 123-174 (2009).
doi: 10.1515/CRELLE.2009.084
Merkulov, S. and B. Vallette: Deformation theory of representations of prop(erad)s I. In: Journal für die Reine und Angewandte Mathematik 634, 51-106 (2009).
doi: 10.1515/CRELLE.2009.069, /September/2009
Vallette, B.: Manin products, Koszul duality, Loday algebras and Deligne conjecture : dedicated to Jean-Louis Loday, on the occasion of his sixtieth birthday. In: Journal für die Reine und Angewandte Mathematik 620, 105-164 (2008).
doi: 10.1515/CRELLE.2008.051
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.